Show simple item record

dc.contributor.authorKharroubi, Idris
dc.contributor.authorLangrené, Nicolas
HAL ID: 171091
ORCID: 0000-0001-7601-4618
dc.contributor.authorPham, Huyên
dc.date.accessioned2013-11-27T15:32:55Z
dc.date.available2013-11-27T15:32:55Z
dc.date.issued2015
dc.identifier.issn1050-5164
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/12194
dc.language.isoenen
dc.subjectDiscrete time approximation
dc.subjectoptimal control
dc.subjectnonlinear degenerate PDE
dc.subjectHamilton-Jacobi-Bellman equation
dc.subjectbackward stochastic differential equations.
dc.subject.ddc519en
dc.titleDiscrete time approximation of fully nonlinear HJB equations via BSDEs with nonpositive jumps
dc.typeArticle accepté pour publication ou publié
dc.contributor.editoruniversityotherLaboratoire de Probabilités et Modèles Aléatoires (LPMA) http://www.proba.jussieu.fr/ CNRS : UMR7599 – Université Pierre et Marie Curie (UPMC) - Paris VI – Université Paris VII - Paris Diderot;France
dc.contributor.editoruniversityotherCentre de Recherche en Économie et Statistique (CREST) http://www.crest.fr/ INSEE – École Nationale de la Statistique et de l'Administration Économique;France
dc.description.abstractenWe propose a new probabilistic numerical scheme for fully nonlinear equation of Hamilton-Jacobi-Bellman (HJB) type associated to stochastic control problem, which is based on the Feynman-Kac representation in [12] by means of control randomization and backward stochastic differential equation with nonpositive jumps. We study a discrete time approximation for the minimal solution to this class of BSDE when the time step goes to zero, which provides both an approximation for the value function and for an optimal control in feedback form. We obtained a convergence rate without any ellipticity condition on the controlled diffusion coefficient. Explicit implementable scheme based on Monte-Carlo simulations and empirical regressions, associated error analysis, and numerical experiments are performed in the companion paper [ Monte Carlo Methods Appl. 20 (2014) 145–165].
dc.publisher.cityParisen
dc.relation.isversionofjnlnameThe Annals of Applied Probability
dc.relation.isversionofjnlvol25
dc.relation.isversionofjnlissue4
dc.relation.isversionofjnldate2015
dc.relation.isversionofjnlpages2301-2338
dc.relation.isversionofdoi10.1214/14-AAP1049
dc.identifier.urlsitehttps://arxiv.org/abs/1311.4505v2
dc.relation.isversionofjnlpublisherInstitute of Mathematical Statistics
dc.subject.ddclabelProbabilités et mathématiques appliquéesen
dc.description.submittednonen
dc.description.ssrncandidatenon
dc.description.halcandidateoui
dc.description.readershiprecherche
dc.description.audienceInternational
dc.relation.Isversionofjnlpeerreviewedoui
dc.date.updated2016-10-10T14:21:30Z


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record